Asymptotic behavior of the spectrum of one-dimensional vibrations in a layered medium consisting of elastic and Kelvin–Voigt viscoelastic materialsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из перечня ВАК
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 29 января 2018 г.

Работа с статьей


[1] Shamaev A. S., Shumilova V. V. Asymptotic behavior of the spectrum of one-dimensional vibrations in a layered medium consisting of elastic and kelvin–voigt viscoelastic materials // Proceedings of the Steklov Institute of Mathematics. — 2016. — Vol. 295, no. 1. — P. 202–212. The work is devoted to the analysis of the spectral properties of a boundary value problem describing one-dimensional vibrations along the axis O x1 of periodically alternating M elastic and M viscoelastic layers parallel to the plane Ox2x3. It is shown that the spectrum of the boundary value problem is the union of roots of M equations. The asymptotic behavior of the spectrum of the problem as M → ∞ is analyzed; in particular, it is proved that not all sequences of eigenvalues of the original (prelimit) problem converge to eigenvalues of the corresponding homogenized (limit) problem. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть